# SDR SWAA2020011340376

- Difficulty date: December 22, 2019
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 75,855 hours, 45,009 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A132012
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT OUTBOARD STRINGER CLIP CORRODED AT BS. 747, STR. 27R.  / R&R STRINGER CLIP IAW SRM & DWG.
